# SDR UPS07M50745

- Difficulty date: July 18, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT BORE LEFT NR 21 FOUND WITH CORROSION.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BORE BOTTOM SURFACE CLEANED.  BORE REAMED TO 1.067" DIA & FOUND REMN BLEND OUT 0.037" DEEP, EXCEEDS LIMITS.  BARREL NUT BORE, BLEND OUT VOID & BOTTOM PERIPHERY RADIUS SMOOTHEN, PROTECTED.  SLEEVE BUSHING FAB, PROTECTED & INSTALLED.  REPAIR C/O AT BARREL NUT BORE NR 21 LEFT ACCEPTABLE PER EN 1449-07.
